# SDR 2002UALA01538

- Difficulty date: October 6, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CREASE BEAM WEB CORRODED BETWEEN BODY STATION 578 AND 597.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW WEB.
